# SDR GTIA2023022336991

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N953NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10686
- Aircraft time: 8,294 hours, 3,410 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE NEED SVC-SERVICE L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00
